# SDR SWAA2016011347975

- Difficulty date: November 10, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 613,785 hours, 51,210 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, GROUP OF 12 HOLES, HOLE NR 6 CRACKED IN UPPER SPAR CHORD, AT 2 O'CLOCK POSITION.  R & R CHORD IAW EA.
